Pacific Journal of Mathematics

A congruence theorem for trees.

Paul J. Kelly

Article information

Source
Pacific J. Math. Volume 7, Number 1 (1957), 961-968.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103043674

Zentralblatt MATH identifier
0078.37103

Mathematical Reviews number (MathSciNet)
MR0087949

Subjects
Primary: 55.0X

Citation

Kelly, Paul J. A congruence theorem for trees. Pacific Journal of Mathematics 7 (1957), no. 1, 961--968. http://projecteuclid.org/euclid.pjm/1103043674.


Export citation